On the geometric characterization of the extension property

Date
2007
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Bulletin of the Belgian Mathematical Society - Simon Stevin
Print ISSN
0370-1444
Electronic ISSN
Publisher
The Belgian Mathematical Society
Volume
14
Issue
3
Pages
513 - 520
Language
English
Type
Conference Paper
Journal Title
Journal ISSN
Volume Title
Series
Abstract

A geometric characterization of the extension property is given for Cantortype sets. The condition can also be done in terms of the rate of growth of certain sequences to the Robin constants of local parts of the set.

Course
Other identifiers
Book Title
Keywords
Extension property, Cantor - type sets, Robin constant
Citation
Published Version (Please cite this version)